# SDR CA110321013

- Difficulty date: March 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-145LR
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION FOUND ON LT INBD SEAT TRACK BETWEEN FRAME 19 & 25.
